# SDR USAABB00108

- Difficulty date: October 31, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 21SN04333
- Condition: Faulty
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 740 - ON CLIMB-OUT FROM PIT, CREW RECEIVED THE EICAS MESSAGE -L ENG FUEL FILT-.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CHANGED THE FUEL FILTER AND IT APPEARED CLEAN.  THE DIFFERENTIAL PRESSURE SWITCH WAS THEN CHANGED.  (M)
